Home » Frequently asked Questions on Health » How safe is a combination of ciprofloxacin and tinidazole?

How safe is a combination of ciprofloxacin and tinidazole?

Q: For a stomach problem I took Ciprolet-TZ which is a combination of Ciprofloxcin and Tinidazole. After using it for two days I felt tingling and itching in some parts of my body and five black patches appeared in different areas. I stopped the medicine. Before this episode I have used it many times without any side effect. Please tell me was this due to Ciprofloxcin or due to Tinidizole so that I do not take them in future?

A:The fixed-dose combination of Ciprofloxacin is not only irrational but illegal too because it is not approved by the Drugs Controller General of India (DCGI). Such a combination is not allowed to be marketed in any country except India. The combination is also dangerous because short term, repeated use can lead to resistance in typhoid germs. So if the person gets typhoid, Ciprofloxacin will not be effective. It was wrong on your part to have used this combination. Side effects can occur at any time even after using a medicine many a times. Both Ciprofloxacin and Tinidazole have adverse effects on skin, more so when they are used together. It is not possible to determine as to which of the two agents caused skin problem in your case.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------